# SDR ASAA2014082009037

- Difficulty date: August 20, 2014
- Submitted: September 4, 2014
- Operation: Air carrier
- Aircraft: N799AS
- Make and model: Boeing 737490
- Aircraft serial: 29270
- Aircraft time: 50,620 hours, 28,531 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 6546579568
- Condition: Corroded
- Location: Bs 1125
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU COMPARTMENT LOWER STRINGER, AFT OF APU INLET CORRODED ON I/B END. ACFT GROUNDED.  REMOVED AND REPLACED LOWER STRINGER IAW SRM 51-40-02-0G.
